Could Aspirin be Causing Your GERD Symptoms? 

You may be tempted to say you can handle a little discomfort to ease your pain...but can your stomach handle it?

Could Aspirin be Causing Your GERD?Many people take a daily dose of aspirin hoping that it will prevent a heart attack.  The evidence that low-dose aspirin prevents a heart attack is scientifically unsubstantiated, yet many people continue to take aspirin daily, or follow outdated advice from their doctor.

One thing is clear: Aspirin can have serious side effects. The evidence is overwhelming that the side effects of daily aspirin can cause serious medical problems. Consider the latest research from the June 6, 2012 issue of the Journal of the American Medical Association. Aspirin is associated with an increased risk of major gastrointestinal bleeding and brain bleeding episodes.  That’s why long term aspirin and gerd often occur together.

One of the main problems with daily aspirin is that it causes microscopic bleeding in the lining of the stomach. Repeated use of aspirin aggravates the stomach and leads to significant heartburn and stomach discomfort.

You may be tempted to say you can handle a little discomfort to ease your pain… but can your stomach handle it? Aspirin and common non-steroidal anti-inflammatory medications, such as ibuprofen and naproxen lead to 16,500 deaths a year from gastric bleeding.

If you’re taking aspirin on a regular basis chances are you are doing yourself more harm than good. Maybe it’s time to look for the root cause of your stomach problems and improve your health without the costly side effects of medication and put an end to aspirin GERD. Learn more at our next educational seminar  in Chico on GERD. You just may become one of the thousands of people in Chico and Redding  we have helped live their lives without the pain of GERD and bowel problems.


Related Articles

Is Taking a Daily Aspirin Safe?


Digestion Relief Center 

2639 Forest Avenue, Suite 120 Chico, CA 95928

530-899-8741

Color Stomach Logo-red